Drug-induced gingival hyperplasia is a serious concern both for the patient and the clinician. A 45 year-old Caucasian male patient with hypertension, who received amlodipine (10 mg/day, single dose orally) for two months, sought medical attention because of the new-onset gingival enlargement. On clinical examination a generalized and firm overgrowth of the gingival throughout the maxilla and the mandible were evident. The lack of gingival inflammation and purulent discharge were other features of the clinical scenario. Histological assessment of the biopsy specimen revealed the hyperplasia of connective tissue, epithelial acanthosis, and elongated rete ridges along with few inflammatory cells. The histological and the clinical evidences were consistent with amlodipine-induced gingival hyperplasia. We believe that the present report indicates the most rapidly developed case of amlodipine-induced gingival hyperplasia reported to date. The related literature is reviewed and the underlying pathogenic mechanisms of this rare side-effect are discussed here.